Loperamide getting the better of me, need help and support. - Part 169

By Roaddoggy · Sep 2, 2014 · ·
  1. Hey, everyone. Has anyone told you today, that they love you? Well if not, allow me to be the first to do so. I still even seem to at times notice some small PAWS from loperamide.

    I am also reducing my Valium, and that has also made me feel sort of rough. But I feel I have to discontinue all drug use. Which over time is my ultimate goal.

    I just wanted to check in, and tell everyone hello. Wanted to check on all my loperamide addicted friends. Make sure everyone is doing well, and coming along.

    As I said I am still not even close to 100%, being that I started tapering my Valium. I may have started my taper a little early. Maybe I should have stabilized, a little more from the loperamide, before starting the valium taper. But I am where I am.

    I am currently at 25mgs of valium, down from 30mgs. It was quite hard to accomplish this feet. I only wonder if the pain was worse, because I was not all the way stable from my loperamide kick.

    Anyway, as of right know, I'm holding my valium dose, until I feel better. Hope that happens soon. Just figured I would give an update. I miss you all, Much love. Roaddoggy....

Comments

  1. Starseed
    Roaddoggy, your thread prompted me to join this forum since at the time of me stumbling upon it, I was going through a Loperamide taper (still experiencing WD) myself. With your words and strength I'm lucky to say that I'm clean from Loperamide. Thank you so much for your honesty. Thank you for opening your heart and sharing this experience. I'm here for ya if you need anything at all. :)
To make a comment simply sign up and become a member!